MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM
Model Number METRIX AIR
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Code Shaking/Tremors (2515)
Date of Event 07/06/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Returned meter evaluated with no defect found.Returned test strips evaluated with defect found.Qc investigation on (b)(6) 2018 resulted in defect found; returned test strips produce lo readings and e-5 error codes and the event was determined to be reportable.R&d final root cause : most likely underlying root cause of lo and e-5 errors are due to improper storage: vial left open for an extended period of time.(b)(4).Note: manufacturer contacted customer on (b)(6) 2018 in a follow-up call to ensure that the replacement products resolved the initial concern; customer stated that the replacement product is working to their satisfaction and they have not had any medical intervention or symptoms since the last call.
 
Event or Problem Description
Consumer reported complaint of e-3 error: used test strip, test strip outside of vial too long, sample on top of test strip.The e-3 error occurred when the blood sample was absorbed.During the call on (b)(6) 2018 the customer reported feeling shaky, but was not sure if it was due to diabetes or his parkinson's disease.Customer did not need medical attention at the time of the call.Medical intervention is not reported at the time of the call on (b)(6) 2018 as a result of the meter's readings.Blood test performed during call on (b)(6) 2018 produced result of e-3 error.The product is stored according to specification in the dining room.The test strip lot manufacturer's expiration date is 03/31/2019 and open vial date was undisclosed.Adverse event not reported at time of call.Customer requested to be called back on (b)(6) 2018 after he went to a previously scheduled doctor's appointment.At call back, customer's condition had improved and he did not currently have any diabetic symptoms.No medical intervention since the last call was reported.No additional blood tests were performed using the truemetrix air meter.

Brand Name
METRIX AIR
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7733037
Report Number1000113657-2018-00805
Device Sequence Number19468272
Product Code NBW
UDI-Device Identifier00021292007584
UDI-Public(01)00021292007584
Combination Product (Y/N)N
Initial Reporter StateMI
PMA/510(K) Number
K150052
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 07/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/31/2019
Device Model NumberMETRIX AIR
Device Catalogue NumberREA4H01-01
Device Lot NumberMU2644
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/17/2018
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/19/2018
Initial Report FDA Received Date07/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1